# SDR ASOA2013012302873

- Difficulty date: December 27, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK, RBL 9 IS CORRODED FS 364.00 TO FS 409.00.  REMOVED RBL 9 SEAT TRACK FROM FS 364.00 TO FS 409.00 IAW AMM 53-01-11-000-802.  INSTALLED NEW SERVICEABLE RBL 9, SEAT TRACK, PN 601R31032-15 FROM FS 364.00 TO FS 409.00 IAW AMM 53-01-11-400-802.
